MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lens was returned in the lens case.Viscoelastic was observed on the lens.One haptic was bent.The optic was fractured in the haptic insertion area of the bent haptic.The lens was cleaned with klrp for further evaluation.The lens has a scrape mark on the anterior surface near the edge.Product history records were reviewed, and documentation indicated the product met release criteria.No similar complaint and no non-conformance reported for the product lot/batch/serial under investigation.The product investigation could not identify a root cause for the reported scratch.The reported optic damage was observed.Haptic damage and haptic insertion area damage was also observed.The presence of the solution on the returned sample is evidence that the product was subjected to handling.Due to the presence of surgical solution, we are unable to verify that the damage was present before use.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, lens was opened and not used due to scratch on lens.The scratch on the lens prior to insertion.The lens was not inserted in eye.A new lens was opened and inserted.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21343191
Report Number9681121-2025-00013
Device Sequence Number9003369
Product Code HQL
UDI-Device Identifier00380652552608
UDI-Public(01)00380652552608(17)281003(11)231006(10)31560527
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.240
Device Lot Number31560527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown